# SDR AALA201805299027

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 13,834 hours, 5,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT PANEL DID NOT SHOW THE L2 DOOR ARMED, COCKPIT INDICATIONS WERE NORMAL.  MAINTENANCE FOUND THE L2 DOOR LOW PRESSURE, SERVICED L2 DOOR BOTTLE TO PROPER PRESSURE, AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 52-10-00.
